| Model Number |
AZURION 5M20 |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information collected, the clinical procedure was delayed and completed by moving the patient to another lab.The philips field service engineer (fse) visited system onsite and confirmed that the wired footswitch was damaged.Upon troubleshooting, the fse found threaded screws present on the wired footswitch cable connector were sheared off.To resolve the issue, the fse replaced wired footswitch and performed functional tests, after which the system was returned to use in good working condition.The failure of the wired footswitch can be attributed to the issues resolved in philips correction z-2587-2023.The codes were updated based on the investigation outcome.
Event or Problem Description
It was reported to philips that the system's wired footswitch was damaged, which can impact imaging.The device was in clinical use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.